# SDR UPS97225074

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C57-174-01.01-01) ON WING CENTER SECTION UPPER REAR SPAR BS 870 LBL 26 TO 40 WL 190.  REMOVED CORRODED AREAS, REPLACED WING CENTER SECTION REAR SPAR UPPER CHORD LBL 70.5 TO RBL 70.5 (P/N 65-18538-1), SPLICED IN NEW CHORD AT RBL 39.07.  REPLACED REAR SPAR LOWER CHORD SPLICED AT LBL 19.2.  REPLACED WEB (P/N MFAB 28-WB-002).  REPLACED ZEE SUPPORTS SPLICE ANGLES AND STIFFENERS COMMON TO REAR SPAR REPAIR ACC PER ERN 97-2614 AND 97-2650.
